Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have headache, cold sweat, nausea. Have this problem only in the evenings. What should be done?

Hello. My boyfriend is 28 years old, and for the past two days he has been feeling very unwell particularly in the evening after 6pm. He has been experiencing headaches, cold sweat, hot flashes, nausea, thus becoming bedridden for the rest of the night. However he recovers in the morning as he goes to work (he is a driver), yet the same thing goes on in the evening. During the daytime he only feels the constant need to go to the toilet, and none of the above symptoms. As of now he feels fine, but we don't know what will happen this evening. Thank you for your advice.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.In function of the symptoms you say a possible diagnosis is anxiety.
Also his work is stressful.
Headaches, cold sweat, hot flashes ,nausea and constant need to go to the toilet,they are manifestations of anxiety.
However he must visit his doctor for make exploration and to rule out other diseases.
I wish you goog health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor